My new neuro took me off Demerol, which I have been taking for close to 9 years without any side effects. He told me he doesn't like it. I finally asked him why and he said there is a mineral in it that can cause seizures. I think by this point that if I was going to have seizure it would have happened. I looked it on WebMD and it is says "Tell your doctor immediately if any of these rare but very serious side effects occur: severe stomach/abdominal pain, seizures, change in the amount of urine." I have never had any of this. So he first put me on time released Upano, one tablet pm time released. Didn't last. So we switched to time released Oxycodon 2 times a day, helped with pain, but my stomach did not tolerate it. Now I am on Vicodin, doesn't last, stomach sick. Have any of you had problems with pain meds? What do you all take?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...